# SDR M7K2008F00089

- Difficulty date: October 10, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Tensioner
- Part number: 5300273
- Condition: Cracked
- Location: A/C Compressor
- Part time: 5,195 hours
- Component: A/C Pack
- Component part number: 13000031HP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE COMPRESSOR REMOVAL TO FACILITATE OTHER MAINTENANCE THE CRACKED TENSIONING ARM WAS DISCOVERED AND A NEW REPLACEMENT PART INSTALLED.  SUSPECT METAL FATIGUE BUT THE SECOND TENSIONING ARM MAINTAINED UNIT FUNCTIONALITY HAD NO APPARENT DEFECT DEVELOPING. SUGGEST INSPECTING SLOTS OF THE TENSIONING ARMS IN DETAIL, WHENEVER REMOVING THE BELT TENSIONER, FOR CRACK DEVELOPMENT BEFORE ARM BREAKS.  (K)
